Fields of interest:
Mathematical Analysis and Applications; Theoretical and Mathematical Physics; Fractional Calculus and Applications.
C. Adiga, N. A. S. Bulkhali, D. Ranganatha, H. M. Srivastava, Some new modular relations for the Rogers-Ramanujan type functions of order eleven with applications to partitions, J. Number Theory 158 (2016), 281-297.
X.-J. Yang, D. Baleanu, H. M. Srivastava, Local Fractional Integral Transforms and Their Applications, Elsevier Science Publishers, Amsterdam, London and New York, 2015.
C. Cattani, H. M. Srivastava, X.-J. Yang (Editors), Fractional Dynamics, Emerging Science Publishers (De Gruyter Open), Berlin and Warsaw, 2015.
X.-J. Yang, H. M. Srivastava, C. Cattani, Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics, Romanian Rep. Phys. 67 (2015), 752-761.
X.-J. Yang, D. Baleanu, H. M. Srivastava, Local fractional similarity solution for the diffusion equation defined on Cantor sets, Appl. Math. Lett. 47 (2015), 54-60.
X.-J. Yang, H. M. Srivastava, An asymptotic perturbation solution for a linear operator of free damped vibrations in fractal medium described by local fractional derivatives, Commun. Nonlinear Sci. Numer. Simulat. 29 (2015), 499-504.
K.-J. Chung, T.-Y. Lin, H. M. Srivastava, An alternative solution technique of the JIT lot-splitting model for supply chain management, Appl. Math. Inform. Sci. 9 (2015), 583-591.
H. M. Srivastava, P. Harjule, R. Jain, A general fractional differential equation associated with an integral operator with the H-function in the kernel, Russian J. Math. Phys. 22 (2015), 112-126.
A.-M. Yang, J. Lie, H. M. Srivastava, G.-N. Xie, X.-J. Yang, Local fractional Laplace variational iteration method for solving linear partial differential equations with local fractional derivative, Discrete Dyn. Nature Soc. 2014 (2014), Article ID 365981, 1-8.
A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations (xvi + 523 pp.), North-Holland Mathematical Studies, Vol. 204, Elsevier (North-Holland) Science Publishers, Amsterdam, 2006 (ISBN-10: 0-444-51832-0).